# SDR ASAA2016030815829

- Difficulty date: March 8, 2016
- Submitted: March 10, 2016
- Operation: Air carrier
- Aircraft: N597AS
- Make and model: Boeing 737890
- Aircraft serial: 35689
- Aircraft time: 30,345 hours, 9,344 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: False Activation
- Location: Cabin Temp
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ZONE TEMP CONTROL CABIN ILLUMINATES ON RECALL.  ACFT GROUNDED.  NR 2 TEMP CONTROLLER SHOWS TRIM VALVE FLIGHT DECK ON BITE & PREVIOUS FLIGHT.  VERIFY PASSES.  RESET FAULT. FAULT DID NOT RETURN.  BITE TEST SAME GOOD. REF FIM 21-62, TASK 832. FUNCTIONAL CHECK CONTROL CABIN TRIM VALVE GOOD.
